# SDR UPS99829563

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHTS BATT PACK, OPS CHECK GOOD.  (P/N 60-1223-5), (S/N 339) ON, (S/N 337) OFF.
